View : 40 Download: 0

Gravitational perturbation of a traversable wormhole

Title
Gravitational perturbation of a traversable wormhole
Authors
Kim, SW
Ewha Authors
김성원
SCOPUS Author ID
김성원scopus
Issue Date
2004
Journal Title
JOURNAL OF THE KOREAN PHYSICAL SOCIETY
ISSN
0374-4884JCR Link
Citation
vol. 45, pp. S193 - S197
Keywords
wormhole perturbationgravitational waveRegge-Wheeler
Publisher
KOREAN PHYSICAL SOC
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Abstract
In this paper, we study the perturbation problem of the scalar, electromagnetic, and gravitational waves under the traversable Lorentzian wormhole geometry. The unified form of the potential for the Schrodinger type one-dimensional wave equation is found.
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE